# SDR 96ZZZX1729

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 7,286 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAM INSPECTION, FOUND AIR SEAL CRACKED AT FLANGE.  CRACKING RESULTED IN DEFLECTION OF SEALING SURFACE OF .040 INCH CAUSING LOSS OF COOLING AIR FOR TURBINE SECTION.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT IS 20,000 CYCLES.  SUBMITTER SUGGESTS THIS IS THE 28TH MALFUNCTION/DEFECT REPORT SUBMITTED BY THIS FACILITY ON THIS DISCREPANCY.  PART TOTAL CYCLES, 8,461.
